# SDR SWAA960357

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND AIRSTAIR DOORWAY FWD UPPER STOP ATTACH AFT T-CAP CRACKED.  REPLACED PER BOEING SRM.
